CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
Recent trends in highly accurate and structure-preserving numerical methods for partial differential equations PREFACE 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 1-2
Authors:  Sheng, Qin;  Tang, Yifa;  Wade, Bruce A.;  Wang, Yushun
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Recent trends in highly accurate and structure-preserving numerical methods for partial differential equations PREFACE 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 1
Authors:  Sheng, Qin;  Tang, Yifa;  Wade, Bruce A.;  Wang, Yushun
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:9/0  |  Submit date:2019/12/31
Local energy- and momentum-preserving schemes for Klein-Gordon-Schrodinger equations and convergence analysis 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 33, 期号: 4, 页码: 1329-1351
Authors:  Cai, Jiaxiang;  Hong, Jialin;  Wang, Yushun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
conservation law  convergence analysis  Klein-Gordon-Schrodinger equations  local structure  structure-preserving algorithm  
Geometric Numerical Integration for Peakon b-Family Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 1, 页码: 24-52
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symplectic integrator  splitting method  WENO scheme  multisymplectic integrator  peakon  shockpeakon  
Variational discretizations for the generalized Rosenau-type equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 271, 页码: 860-873
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lagrangian density  Variational integrator  Multisymplectic formulation  Solitons collision  Local conservation law  
Multi-symplectic Birkhoffian structure for PDEs with dissipation terms 期刊论文
PHYSICS LETTERS A, 2010, 卷号: 374, 期号: 24, 页码: 2410-2416
Authors:  Su, Hongling;  Qin, Mengzhao;  Wang, Yushun;  Scherer, Rudolf
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Self-adjoint system  PDEs with dissipation term  Birkhoffian structure  Birkhoffian multi-symplectic integrator  Conservation of multi-symplecticity  Discrete variational principle  
Local structure-preserving algorithms for partial differential equations 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 11, 页码: 2115-2136
Authors:  Wang YuShun;  Wang Bin;  Qin MengZhao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
SPAs  local conservation law  construction method  discrete Leibnitz rule  
On multisymplectic integrators based on Runge-Kutta-Nystrom methods for Hamiltonian wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 182, 期号: 2, 页码: 1056-1063
Authors:  Li, Qinghong;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multisymplectic integrators  symplectic Runge-Kutta-Nystrom methods  energy and momentum conservation laws